| Model Number |
MMT-722RNAS |
| Medical Device Problem Codes |
Failure to Cycle (1142); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump had motor error and keypad unresponsive.Customer¿s blood glucose was unknown at the time of incident.Customer states insulin was squirt out from infusion set.Customer states insulin pump had scratches on display and it affects ability to read on screen.Customer reported that the reservoir plastic piece was chipped off.The insulin pump will not be returned for analysis.